# SDR QXEA2022083100282

- Difficulty date: August 30, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N620QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000640
- Aircraft time: 14,581 hours, 8,752 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS L1 DOOR DIFFICULT TO OPEN AND CLOSE. REMOVED FROM SERVICE. FERRIED. PERFORMED GVI OF DOOR AND SURROUNDING STRUCTURE INCLUDING ROLLERS AND LINERS. NO DEFECTS NOTED. OPERATED DOOR SEVERAL TIMES. DOOR OPERATES AS INTENDED WITH NO ABNORMALITIES. PERFORMED FUNCTIONAL CHECK OF FORWARD PASSENGER DOOR MAIN HANDLE REF E175 AMM 52-11-20-720 PARA 1-5,7,8. FUNCTIONAL CHECK GOOD. PERFORMED FIM TASK 52-11-00-810-810-A PARA 1-5A (1-2) (Y-Z). ROLLERS ARE AT CORRECT HEIGHT. FOUND SCREW MISSING BETWEEN LINERS NEAR PNEUMATIC ASSIST SERVICING DOOR. RESECURED MAIN AND LOWER LINING IAW E175 AMM 25-23-04-400-801-A PARA 6. Q(11). DOOR OPERATES AS INTENDED. AIRCRAFT RETURNED TO SERVICE.
